# SDR P5CA9800495

- Difficulty date: March 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N854FT
- Make and model: Boeing 747122
- Aircraft serial: 19754
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Delaminated
- Location: Lt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING T/E FLAP FIXED PANEL JUST INBOARD OF NR 1 PYLON DELAMINATED.  REMOVED DAMAGE, APPLIED FILLERS AND DOUBLERS IAW SRM 51-40-09.
